# SDR CA070404004

- Difficulty date: April 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 49,858 hours
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463774G0164
- Condition: Punctured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC ECAM MESSAGE LOW LEVER WARNING CAME ON AFTER TAKE OFF. ON ARRIVAL, MAINTENANCE FOUND THE RT MAIN LANDING GEAR DOWN LOCK ACTUATOR FLEX LINE HOSE LEAKING. FOUND HOLE IN FLEX LINE. FLEX LINE WAS REPLACED WITH BOTH HYDRAULIC PUMPS, CASE DRAIN FILTERS AND GREEN SERVO CONTROL MANIFOLD FILTERS.   (TC NR 20070404004)
